Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Suggest treatment for persitent palpitation and poor vision during menopause

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 3552 Questions
I have palpitation for 8years and have done all test was told it was mild. have taken some medications like propanol atenolol amiodarone and versoprin. I still have the paps and now am having poor vision. what do I do?
Posted Tue, 28 Jan 2014 in Hypertension and Heart Disease
Answered by Dr. Albana Sejdini 59 minutes later
Brief Answer: Palpitations related to pre/menopause stage... Detailed Answer: Hi my dear, You are at the age of 50, the age when the menopause problems get starting. In your case, the very first signs of your pre-menopausal syndrome were 8 years back when mild palpitations have started. I am glad to come to know that the tests you have run did result only mild palpitations and nothing wrong with your heart. I wish you will never deal with such problem in your life! I'd suggest to make some lifestyle and diet changes to help improve heart rate: - avoid coffee/caffein/energetic drinks - take chamomile tea before sleeping - if cannot sleep, can start otc herbal supplements for better sleeping. If still no improvement, can ask a prescription med for sleeping and relaxing. - avoid oily/processed/junk foods - breath fresh air - do more physical activity (walking, jogging,etc.) - start taking primrose oil supplement if you are having flushing With regards to poor vision, I'd suggest to consult an oculist for further evaluation. To my opinion, it could be due to hormonal changes. You can also measure the levels of hormones in blood for further evaluation. All the best! Dr.Alba Feel free to ask me other questions you might have at the next follow up!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor